RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 4(8), Pages 504–526 (Mi msb3270)  

This article is cited in 2 scientific papers (total in 2 papers)

Verbal products of Magnus groups

D. I. Èidel'kind


Abstract: A Magnus group is a group in which the intersection of the lower central series is trivial and its factors are torsion free.
The main result of the paper is the following theorem.
Theorem. If $\mathfrak B$ is the variety of all nilpotent groups of a certain class or the variety of all metabelian groups, or their intersection, and if free groups of $\mathfrak B$ and of $\mathfrak U\mathfrak B$ are Magnus groups, then the $\mathfrak U\mathfrak B$-product of any Magnus $\mathfrak B$-groups is a Magnus group.
Bibliography: 18 titles.

Full text: PDF file (2559 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:4, 501–524

Bibliographic databases:

UDC: 519.41/47
MSC: Primary 20E10; Secondary 20E25
Received: 21.04.1970

Citation: D. I. Èidel'kind, “Verbal products of Magnus groups”, Mat. Sb. (N.S.), 85(127):4(8) (1971), 504–526; Math. USSR-Sb., 14:4 (1971), 501–524

Citation in format AMSBIB
\Bibitem{Eid71}
\by D.~I.~\`Eidel'kind
\paper Verbal products of Magnus groups
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 4(8)
\pages 504--526
\mathnet{http://mi.mathnet.ru/msb3270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=296170}
\zmath{https://zbmath.org/?q=an:0248.20034}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 4
\pages 501--524
\crossref{https://doi.org/10.1070/SM1971v014n04ABEH002817}


Linking options:
  • http://mi.mathnet.ru/eng/msb3270
  • http://mi.mathnet.ru/eng/msb/v127/i4/p504

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Èidel'kind, “On Magnus groups”, Math. USSR-Sb., 21:2 (1973), 207–220  mathnet  crossref  mathscinet  zmath
    2. A. V. Syrtsov, “Relatively free products of Magnus groups”, J. Math. Sci., 139:4 (2006), 6792–6802  mathnet  crossref  mathscinet  zmath  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:193
    Full text:45
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019